Homogenization of elliptic equations with quadratic growth in periodically perforated domains: The case of unbounded solutions.
Portugaliae mathematica, Tome 54 (1997) no. 1, pp. 51-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1997__54_1_47739,
author = {Cardone, G. and Gaudiello, A.},
title = {Homogenization of elliptic equations with quadratic growth in periodically perforated domains: {The} case of unbounded solutions.},
journal = {Portugaliae mathematica},
pages = {51--72},
year = {1997},
volume = {54},
number = {1},
zbl = {0876.35010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1997__54_1_47739/}
}
TY - JOUR AU - Cardone, G. AU - Gaudiello, A. TI - Homogenization of elliptic equations with quadratic growth in periodically perforated domains: The case of unbounded solutions. JO - Portugaliae mathematica PY - 1997 SP - 51 EP - 72 VL - 54 IS - 1 UR - http://geodesic.mathdoc.fr/item/PORMA_1997__54_1_47739/ LA - en ID - PORMA_1997__54_1_47739 ER -
%0 Journal Article %A Cardone, G. %A Gaudiello, A. %T Homogenization of elliptic equations with quadratic growth in periodically perforated domains: The case of unbounded solutions. %J Portugaliae mathematica %D 1997 %P 51-72 %V 54 %N 1 %U http://geodesic.mathdoc.fr/item/PORMA_1997__54_1_47739/ %G en %F PORMA_1997__54_1_47739
Cardone, G.; Gaudiello, A. Homogenization of elliptic equations with quadratic growth in periodically perforated domains: The case of unbounded solutions.. Portugaliae mathematica, Tome 54 (1997) no. 1, pp. 51-72. http://geodesic.mathdoc.fr/item/PORMA_1997__54_1_47739/